After having Botox for migraines I couldn't lift my arms, had a hard time swallowinmg, had an irregular heartbeat and blood in my kidneys. I was in the ER 3x. After being on a heart monitor they discovered I was in A-Fib 73% of the time... never had a problem in my life berfore. I was sent to the University and was placed on 2 heart meds and told if Botox it would go away in another 3 mo, it did. I feel Botox should offer some compensation for my lost time. Dotti Wilkerson
Lost 4 months of my life after having botox for migraine?
Doctor Answers (1)
Botox Side Effects
I'm sorry you had such a bad experience. In my 20 years of administering Botox I have never heard of this and found Botox to be most useful in treating migraines. I am not sure how your issues be directly connected to Botox. Having said that with any injectables or surgeries there is always a possibility of an issue arising. Nothing is fail proof. This is why we have patients sign consents to further explain some things are out of the manufacturer and physicians control. I'm glad to hear you're feeling better and hopefully you'll find another avenue to treat your migraines. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.